sexologist-icon
Delay in periods
Hello doc, Last month I had got periods on 9th May. My cycle is 28days itself. But for this still I have not yet got. Last week 1 and this week 1 I consumed SYSCAN 150MG tablet for fungal infection of hairs. And also daily consuming multivitamin tablet also. So pls advice me whether this is the reason for delay? Pregnancy test I did tdy and its negative.
54 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Fungal infection of skin and hair is a sign of deep seated candida. You may be walking on the road of hormone imbalances. If you want to address the root cause of issue,Please  read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Syscan & multivitamin tablets do not have any interaction with the periods. Since your pregnancy test is negative, don't worry. Occasional delay in periods is common due to hormonal imbalance. In case it persists, contact your local gynec. Dr Sachin Dalal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.